# SDR DL72K000268

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1400
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER NR 2 CHECK, FOUND AFT MEGAPHONE BATTERIES OUT OF  DATE.  INSTALLED NEW BATTERIES AND EXPIRATION PLACARD ON MEGAPHONE.  OPS CHECK NML.  SECURED MEGAPHONE.
